# SDR SWIA202053972

- Difficulty date: October 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO FLOOR PLATE ATTACHED TO STGR 25L, AT APPROXIMATELY FS 533.00.  C-CHECK RO 11/11/2020.  REMOVED AND REPLACED FWD CARGO FLOOR PLATE ATTACHED TO STGR 25L AT APPROXIMATELY FS 533.00, REF CRJ700 SRM AND BOMBARDIER DWG.  COMPLIED WITH SKYWEST TASK CARD.
